Previous |  Up |  Next


Title: A paradox in the theory of linear elasticity (English)
Author: Nečas, Jindřich
Author: Štípl, Miloš
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 21
Issue: 6
Year: 1976
Pages: 431-433
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: Let us have the system of partial differential equations of the linear elasticity. We show that the solution of this system with a bounded boundary condition is not generally bounded (i.e., the displacement vector is not bounded). This example is a modification of that given by E. De Giorgi [1]. (English)
Keyword: nonhomogeneous linear elastic medium
MSC: 74E05
idZBL: Zbl 0398.73013
idMR: MR0423941
DOI: 10.21136/AM.1976.103667
Date available: 2008-05-20T18:06:04Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] E. De Giorgi: Un essempio di estremali discontinue per un problema variazionele di tipo ellitico.Boll. U. M. I., Vol. I., 1968, 135-137. MR 0227827
Reference: [2] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Praha 1967. MR 0227584
Reference: [3] L. F. Nye: Physical properties of crystals.Oxford 1957. Zbl 0079.22601


Files Size Format View
AplMat_21-1976-6_6.pdf 462.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo